Opioid Overdose Prevention

…”Fentanyl may be 100 times more toxic than morphine, heroin, or oxycodone. Even small amounts can result in overdose and it can be found in other drugs without you knowing.

What to do if you suspect an overdose:

– call 911
– initiate rescue breathing
– if you have a naloxone kit or Narcan® nasal spray (naloxone) follow the SAVE ME steps and instructions.
 Canada’s new Good Samaritan law can protect you. Learn more at Canada.ca/Opioids …

…For general information about opioids, signs and symptoms of an overdose, and what to do in the event of an overdose, visit: www.stopopds.ca

If you need help or are concerned with someone else’s substance use, call:

  • Health Link at 811 or
  • 1-866-332-2322 the Addiction Helpline (available 24 hours a day, seven days a week)…

…Retrieved from…http://www.albertahealthservices.ca/info/page12491.aspx

Get Naloxone:
 
 
Talking to your child about drugs:

 

What should you do if you suspect someone is experiencing an opioid overdose? Check out this video from Alberta Health Services.